# SDR CA190719002

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,232 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Faulty
- Location: Nr 2 Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) ABOUT 15 MIN AFTER LEAVING DEPARTURE POINT, THE CREW HAD A BRAKE OVERHEAT WARNING. THE CREW ACTIONED THE QRH, REDUCED THEIR SPEED AND LOWERED THE GEAR TO ALLOW THE GEAR TO COOL. ONCE COOLED, THEY RETRACTED THE GEAR. ON THE WAY INTO DESTINATION POINT, THE CREW DECLARED AN EMERGENCY AND CALLED FOR THE EMERGENCY VEHICLES TO BE ON STANDBY FOR THEIR ARRIVAL AS A PRECAUTION FOR A POSSIBLE BLOWN TIRE. THE FLIGHT LANDED WITHOUT ANY FURTHER ISSUE. THE FLIGHT DID STOP ON THE RUNWAY TO ALLOW FOR AN INSPECTION OF THE TIRES AND THEN PROCEEDED TO TAXI TO THE GATE. MAINTENANCE ACTION HAD THE #2 BRAKE TEMP CONNECTOR CAPPED AND STOWED IN ACCORDANCE WITH MEL 32-46-01, CAT B. (TC# 20190719002)
